Geodesic congruences and inhomogeneous heisenberg ferromagnet

Share/Save/Bookmark

Sym, Antoni and Wesselius, Willem (1987) Geodesic congruences and inhomogeneous heisenberg ferromagnet. Physics Letters A, 120 (4). pp. 183-186. ISSN 0375-9601

[img]
Preview
PDF
211Kb
Abstract:A geometric method to find exact solutions to the one-dimensional classical non-homogeneous Heisenberg ferromagnet model is proposed. By constructing a one-parameter family of geodesics on an arbitrary surface in E3 we are able to find both the coupling function of the model and the particular solution to this model.
Item Type:Article
Copyright:© 1987 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69907
Official URL:http://dx.doi.org/10.1016/0375-9601(87)90332-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page